Loading...

Page Theme

Blue Dark Blue Red Green

Skip Navigation Links

Member Sign In

Remember me
Forgot Password?
Sign up now
Miscellaneous :
General

This support group serves as an information center for other discussions on health topics.

 

Join this Group


 

Ask an Expert

Got a Question?

(1500 Maximum characters)  

 Display my profile name when displaying the answer

Member SignIn

Sign In with Facebook
Please login to post your question.
 
Email
 
Password
 
     
      Forgot Password?
Sign up now


Asked By : rmvv2222

Asked on : 12 Feb 2013   

i have side effects after using oflax oz i am female 40 years

how can i cure this sideeffects?

Asked By : rmvv2222

Asked on : 12 Feb 2013   

i have sideeffects after using oflax oz i am female 40 years

how can i cure this sideeffects?

Asked By : Anonymous

Asked on : 07 Mar 2013   

after completely defecating still some i defecate small quantity like sheep droplets involuntarily is it a disease i am 85 yrs how to avoid it

Asked By : Anonymous

Asked on : 11 Mar 2013   

Hi,
This query I m raising on behalf of my Wife as she is suffering from deciese from last 4 years & we have goan through all tests like 2 times MRI ,audiology,ENT,B12,Thyrid all tests & all reports coming normal but she feels very un comfertable, not able to watch TV, not able to visit public places, 24-hours she fills that she is swinging. pls suggest your valueable suggestion.

Asked By : asruthi

Asked on : 02 May 2012   

hi , iam 22 years old , height 5.1 , weight 40kg . iam having the habit of eating slate pencils , i want to stop it but unable to stop it . can you tell me the problems caused by eating slate pencils ??? and iam having stomach pain is it caused by eating slates pencils ?

Asked By : Sandeep_HT

Asked on : 17 Jan 2013   

Respected sir, I am 21 years old and my height is 5.4 feet. For achieving my DREAM i have to be gain some more inches. I'm very nervous, Please help me. THANKS!

Asked By : pritishpushan

Asked on : 08 Jan 2013   

i am 21. every year during winters, the fingers of my leg swell. they become red and sometimes itch too. They get back normal after 10-15 days. Can i know the reason and cure for it?


Asked By : Anonymous

Asked on : 03 Jan 2013   

I have a pituatary tumor. I have been told that the spice known as " Turminic ", has been found to actually help in the treatment of tumors. Is this true, and what brand would be the best to buy? Thanks.

Asked By : kartick48

Asked on : 11 Nov 2012   

cheap alternateve madician of zyven od plus 50

Asked By : K0THARE

Asked on : 26 Nov 2012   

REF:Regorafenib - API - Patented? If not:
1st: Who are the manufacturers?
2nd: What is the export-price US $ FOB
3rd: What are the payment-terms?






Community
Support Groups
MedBlogs
Discussions
Activities
Badges
Send Feedback
Refund & Cancellation Policy
Contact us
Content Team
Privacy Policy
Help
Terms of Use
Copyright
Medwonders has 211000 Members and 444 Groups.
Last Updated - Apr 25, 2017 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2017 Medindia4u.com Pvt. Ltd. All rights reserved.